Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 123, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2012, 9:47 PM CDT for Burleigh County, Morton County, Oliver County, North Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2012, 9:47 PM CDT (02:47 UTC)
- Expired
- Jul 11, 2012, 10:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Burleigh County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 29 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 10:32 PM CDT | TSTM WND GST 60 | 3 W Menoken, ND | HAIL UP TO ONE HALF INCH IN DIAMETER ACCOMPANIED THE STRONG WINDS. |
| Jul 11, 10:33 PM CDT | TSTM WND GST 60 | Bismarck, ND | WINDS ESTIMATED UP TO 60 MPH REPORTED ON THE NORTH SIDE OF BISMARCK. |
| Jul 11, 10:35 PM CDT | TSTM WND GST 60 | 5 N Bismarck, ND | OBSERVED PEAK WIND GUST RURAL NORTH BISMARCK... HARVEST GROVE SUBDIVISION WEATHER. |
| Jul 11, 10:37 PM CDT | TSTM WND GST 70 | 7 Se Bismarck, ND | REPORTED BY NATIONAL WEATHER SERVICE EMPLOYEE. |
| Jul 11, 10:40 PM CDT | TSTM WND GST 60 | 6 Ese Double Ditch Indi, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2578 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
648 WUUS53 KBIS 120247 SVRBIS NDC015-059-065-120345- /O.NEW.KBIS.SV.W.0123.120712T0247Z-120712T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT WED JUL 11 2012 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA THIS INCLUDES THE CITY OF BISMARCK NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA * UNTIL 1045 PM CDT * AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CENTER TO NEW SALEM...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... BISMARCK...MANDAN...SWEET BRIAR LAKE...CROWN BUTTE LAKE...PRICE... DOUBLE DITCH INDIAN VILLAGE...BALDWIN AND LINCOLN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. && LAT...LON 4707 10049 4672 10063 4692 10162 4723 10147 TIME...MOT...LOC 0247Z 284DEG 35KT 4712 10127 4690 10137 WIND...HAIL 70MPH <.75IN $$ KS/AYD
4 follow-up statements
812 WWUS53 KBIS 120259 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 959 PM CDT WED JUL 11 2012 NDC015-059-065-120345- /O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 959 PM CDT WED JUL 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON...OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045 PM CDT... AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CENTER TO SWEET BRIAR LAKE...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... BISMARCK...MANDAN...SWEET BRIAR LAKE...CROWN BUTTE LAKE...PRICE... DOUBLE DITCH INDIAN VILLAGE...BALDWIN AND LINCOLN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. && LAT...LON 4707 10049 4672 10063 4692 10162 4723 10147 TIME...MOT...LOC 0259Z 283DEG 32KT 4713 10114 4691 10125 WIND...HAIL 70MPH <.75IN $$ AYD
753 WWUS53 KBIS 120311 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1011 PM CDT WED JUL 11 2012 NDC015-059-065-120345- /O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 1011 PM CDT WED JUL 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON...EASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045 PM CDT... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRICE TO CROWN BUTTE LAKE...MOVING EAST SOUTHEAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... PRICE AROUND 1015 PM CDT. DOUBLE DITCH INDIAN VILLAGE AROUND 1025 PM CDT. MANDAN AND BALDWIN AROUND 1030 PM CDT. BISMARCK AROUND 1035 PM CDT. LINCOLN AROUND 1045 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. && LAT...LON 4690 10151 4721 10134 4707 10049 4672 10063 TIME...MOT...LOC 0310Z 283DEG 31KT 4709 10100 4687 10111 WIND...HAIL 70MPH <.75IN $$ AYD
059 WWUS53 KBIS 120319 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1019 PM CDT WED JUL 11 2012 NDC015-059-065-120345- /O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 1019 PM CDT WED JUL 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON...EASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045 PM CDT... AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PRICE TO CROWN BUTTE LAKE...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... MANDAN AROUND 1025 PM CDT. BALDWIN AROUND 1030 PM CDT. BISMARCK AROUND 1035 PM CDT. LINCOLN AROUND 1045 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4688 10140 4719 10124 4707 10049 4672 10063 TIME...MOT...LOC 0319Z 282DEG 31KT 4710 10084 4682 10099 WIND...HAIL 70MPH <.75IN $$ AYD
972 WWUS53 KBIS 120333 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1033 PM CDT WED JUL 11 2012 NDC015-059-065-120345- /O.CON.KBIS.SV.W.0123.000000T0000Z-120712T0345Z/ BURLEIGH ND-OLIVER ND-MORTON ND- 1033 PM CDT WED JUL 11 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MORTON...SOUTHEASTERN OLIVER AND WEST CENTRAL BURLEIGH COUNTIES UNTIL 1045 PM CDT... AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BALDWIN TO BISMARCK...MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... LINCOLN AROUND 1040 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. && LAT...LON 4685 10125 4717 10111 4707 10049 4672 10063 TIME...MOT...LOC 0333Z 288DEG 36KT 4706 10065 4678 10080 WIND...HAIL 70MPH <.75IN $$ AYD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 9:13 PM CDT, 34 minutes earlier.
Area forecast discussion, Jul 11, 9:13 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 913 PM CDT WED JUL 11 2012 .DISCUSSION...THUNDERSTORMS CONTINUE ACROSS SOUTHWEST AND PORTIONS OF CENTRAL NORTH DAKOTA. EXPECT THE STORMS TO DIMINISH BY MIDNIGHT. ADJUSTED CHANCE OF THUNDERSTORMS TO THE CENTRAL AND SOUTHWEST FOR THE EVENING. EXPECT MOST OF THE STORMS TO BEGIN DIMINISH AFTER 10 PM. && .AVIATION...AT 9 PM CDT...A COLD FRONT WAS PUSHING INTO WESTERN NORTH DAKOTA. THUNDERSTORMS WILL BE CLUSTERED BETWEEN KISN/KDIK/KBIS THROUGH 05Z. AFTER 05Z EXPECT RAPID DISSIPATION OF THE STORMS. VFR CONDITIONS EXPECTED AT ALL TAF SITES. ON THURSDAY...THE COLD FRONT WILL BE NEARLY STATIONARY BETWEEN KBIS/KJMS AND EXPECT SCATTERED THUNDERSTORMS VICINITY KJMS THROUGH 18Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...WAA
Hazardous weather outlook, Jul 11, 5:31 AM CDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 531 AM CDT WED JUL 11 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-121045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 531 AM CDT WED JUL 11 2012 /431 AM MDT WED JUL 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND A GOOD CHANCE TONIGHT AS A COLD FRONT IS FORECAST TO ENTER WESTERN NORTH DAKOTA THIS AFTERNOON AND CENTRAL NORTH DAKOTA TONIGHT. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...BUT THE THREAT IS NOT HIGH ENOUGH THAT A WIDESPREAD SEVERE EVENT IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GOOD CHANCE OF THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT IN THE JAMES RIVER BASIN. SOME STORMS MAY BE SEVERE...ESPECIALLY ALONG AND EAST OF A LINE FROM ROUGHLY BOTTINEAU TO BISMARCK. THE CHANCE FOR THUNDERSTORMS RETURNS ON THE WEEKEND...WITH SLIGHT CHANCES SATURDAY...AND A BETTER CHANCE FOR STORMS ON SATURDAY NIGHT AND SUNDAY. SLIGHT CHANCES FOR THUNDERSTORMS ARE EXPECTED LATE MONDAY INTO TUESDAY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. JV
In the hours before
Local storm report, Jul 11, 8:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 NE DICKINSON 46.93N 102.72W
07/11/2012 M1.75 INCH STARK ND CO-OP OBSERVER
HAIL BEGAN 830 PM CDT LASTED 12 MINUTES.
&&
ABELINGSpecial weather statement, Jul 11, 8:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 848 PM CDT WED JUL 11 2012 NDZ019-021-120245- MCLEAN-MERCER- 848 PM CDT WED JUL 11 2012 ...SPECIAL WEATHER STATEMENT... AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL MERCER COUNTY...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DAKOTA WATERS RECREATION AREA... BEULAH BAY RECREATION AREA... BEULAH... HAZEN BAY RECREATION AREA... HAZEN... PICK CITY... STANTON... RIVERDALE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT/SCHECK
Local storm report, Jul 11, 9:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 7 NNW TAYLOR 46.99N 102.48W
07/11/2012 M1.25 INCH STARK ND TRAINED SPOTTER
HAIL LASTED 20 MINUTES. 0.48 INCHES PRECIP IN ABOUT 30
MIN...WITH PEAK WIND 38 MPH.
&&
SCHECKLocal storm report, Jul 11, 9:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL TAYLOR 46.90N 102.42W
07/11/2012 E1.00 INCH STARK ND TRAINED SPOTTER
HAIL LASTED FOR 15 MINUTES.
&&
KSIMOSKOSpecial weather statement, Jul 11, 9:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 910 PM CDT WED JUL 11 2012 NDZ009-017-120315- MCKENZIE-WILLIAMS- 910 PM CDT WED JUL 11 2012 ...SPECIAL WEATHER STATEMENT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF WILLISTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALEXANDER... WILLISTON... RAWSON... SPRING BROOK... LEWIS AND CLARK STATE PARK... TRENTON... EPPING... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEINERT/SCHECK
Special weather statement, Jul 11, 9:34 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 934 PM CDT WED JUL 11 2012 NDZ020-021-034-035-042-045-046-120330- BURLEIGH-EMMONS-GRANT-MCLEAN-MORTON-OLIVER-SIOUX- 934 PM CDT WED JUL 11 2012 ...SPECIAL WEATHER STATEMENT... AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON AND HEBRON TO NEAR MOTT. STRONG NORTHWEST WINDS WILL PRECEDE THE THUNDERSTORMS BY 10 TO 15 MINUTES...WITH GUSTS TO 50 MPH POSSIBLE. * STRONG WINDS WILL BE NEAR... MANDAN BY 955 PM CDT... BISMARCK BY 1000 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:30 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 60 min |
| Jul 11, 7:41 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger | 64 min |
| Jul 11, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 64 min |
| Jul 11, 8:55 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 36 min |
| Jul 11, 10:37 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 38 min |
| Jul 11, 11:10 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 27 min |
| Jul 12, 3:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 59 min |
| Jul 12, 3:59 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.